# SDR WWMA9700115

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AVIONICS SMOKE LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND THE LIGHT WENT OUT AND STAYED OUT.  THE AVIONCS SMOKE DETECTOR WAS REPLACED.
